Alert archive / Kansas / Tornado Warnings in 2010
Tornado Warning 12, NWS Dodge City, KS
NWS Dodge City, KS issued this tornado warning at May 10, 2010, 2:33 PM CDT for 4 counties in Kansas. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2010, 2:33 PM CDT (19:33 UTC)
- Expired
- May 10, 2010, 3:00 PM CDT
- In force
- 27 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
Counties Edwards County, KS, Ford County, KS, Hodgeman County, KS, Kiowa County, KS
The radar
The Dodge City radar (KDDC), 43 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 12:36 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 7.6 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 575 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 531 m²/s²
- 0-3 km storm-relative helicity
- 603 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
213 WFUS53 KDDC 101933 TORDDC KSC047-057-083-097-102000- /O.NEW.KDDC.TO.W.0012.100510T1933Z-100510T2000Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 233 PM CDT MON MAY 10 2010 THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * TORNADO WARNING FOR... WESTERN EDWARDS COUNTY IN SOUTH CENTRAL KANSAS... NORTHEASTERN FORD COUNTY IN SOUTHWEST KANSAS... EXTREME SOUTHEASTERN HODGEMAN COUNTY IN SOUTHWEST KANSAS... EXTREME NORTHWESTERN KIOWA COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 300 PM CDT * AT 228 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY STRONG ROTATION ASSOCIATED WITH A POSSIBLE TORNADO 4 MILES SOUTH OF WINDHORST. THIS DANGEROUS STORM WAS MOVING NORTHEAST AT 35 MPH. VERY LARGE HAIL UP TO GOLF BALL SIZE IS ALSO EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... OFFERLE...KINSLEY AND CENTERVIEW. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING THAT WAS IN EFFECT FOR THE SAME AREA. GO TO A BASEMENT OR SMALL INTERIOR ROOM ON THE LOWEST FLOOR! && LAT...LON 3805 9950 3782 9918 3769 9962 3775 9972 TIME...MOT...LOC 1933Z 228DEG 31KT 3776 9960 $$ WRIGHT
2 follow-up statements
335 WWUS53 KDDC 101946 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 246 PM CDT MON MAY 10 2010 KSC057-101955- /O.CAN.KDDC.TO.W.0012.000000T0000Z-100510T2000Z/ FORD KS- 246 PM CDT MON MAY 10 2010 ...THE TORNADO WARNING FOR NORTHEASTERN FORD COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 3774 9946 3787 9956 3805 9950 3782 9918 TIME...MOT...LOC 1945Z 228DEG 31KT 3783 9950 $$ KSC047-102000- /O.CON.KDDC.TO.W.0012.000000T0000Z-100510T2000Z/ EDWARDS KS- 246 PM CDT MON MAY 10 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR WESTERN EDWARDS COUNTY UNTIL 300 PM CDT... AT 242 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY STRONG ROTATION ASSOCIATED WITH A POSSIBLE TORNADO 6 MILES SOUTH OF OFFERLE. THIS DANGEROUS STORM WAS MOVING NORTHEAST AT 35 MPH. LOCATIONS IMPACTED INCLUDE... KINSLEY... MAINLY RURAL AREAS OF WESTERN EDWARDS COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3774 9946 3787 9956 3805 9950 3782 9918 TIME...MOT...LOC 1945Z 228DEG 31KT 3783 9950 $$ WRIGHT
460 WWUS53 KDDC 101958 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 258 PM CDT MON MAY 10 2010 KSC047-102008- /O.EXP.KDDC.TO.W.0012.000000T0000Z-100510T2000Z/ EDWARDS KS- 258 PM CDT MON MAY 10 2010 ...THE TORNADO WARNING FOR WESTERN EDWARDS COUNTY WILL EXPIRE AT 300 PM CDT/200 PM MDT/... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 7 PM CDT. LAT...LON 3774 9946 3787 9956 3805 9950 3782 9918 TIME...MOT...LOC 1958Z 228DEG 31KT 3790 9939 $$ WRIGHT
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this tornado warning went out at May 10, 12:37 PM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, May 10, 12:37 PM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 1237 PM CDT MON MAY 10 2010 .DISCUSSION... DAYS 1... EXTREMELY INTENSE SHORTWAVE TROUGH WILL PASS ACROSS THE CENTRAL AND SOUTHERN PLAINS TODAY INTO TONIGHT. SEVERE WEATHER POTENTIAL IS RATHER HIGH DESPITE THE COOL LOW LEVELS. HIGH BASED STORMS ALREADY DEVELOPING OVER SE CO UNDER THE 5H COLD POOLS AS IT MOVES EASTWARDS TOWARDS SW KS EARLIER TODAY. DPROG/DT MOVES THIS WAVE INTO SW KS BY 19Z WHERE IT WILL ENCOUNTER A SFC BOUNDARY/ERODING AND AREA OF ST WHICH IS PROGGED TO EXTEND FROM NEAR SCOTT CITY TO DODGE CITY TO NEAR COLDWATER. BETWEEN THIS ST/SFC BOUNDARY DWPTS HOVERED AROUND 60F AND SBCAPE ARE ALREADY GREATER THAN 2000J/KG BASED ON SPC MESOANAL. THIS WILL LIKELY BE THE AREA WHERE CONVECTION WILL INITIATE AND ALSO WILL BE THE MOST FAVORABLE AREA FOR STRONG TO SEVERE STORMS. CAPE DENSITIES WILL BE VERY HIGH GIVEN THE DRY ADIABATIC LAPSE RATES FROM 800 TO 450MB. LIFTED INDICES ARE EXPECTED TO BE AS LOW AS -11. SO EXPLOSIVE THUNDERSTORM DEVELOPMENT IS EXPECTED. LLVL SHEAR IS VERY IMPRESSIVE IN THIS REGION SO THE PREVIOUS SHIFTS THOUGHTS ABOUT TORNADOES STILL LOOKS ON TRACK FOR LATER THIS AFTERNOON. FURTHER SOUTH A FAST MOVING DRYLINE IS PROGGED TO BE IN THE BARBER/PRATT COUNTY AREA BY THE TIME THE CONVECTIVE TEMP IS REACHED. NAM/NCEP WRF ALSO SUPPORTS INITIATION IN THIS REGION WITH THE STORMS THEN QUICKLY EXITING OUR CWA EARLY THIS EVENING. BASED ON ALL THIS THE BETTER OPPORTUNITY FOR PCPN WILL BE MAINLY DURING THE AFTERNOON WITH THE STORMS EXITING THE AREA AFTER 00Z. WILL THEREFORE ADJUST THE LATE DAY POPS ACCORDINGLY AND USE THE PRE-1ST PERIOD IN THE ZONES TO COVER THIS UPCOMING EVENT. AS THESE STORMS RAPIDLY EXIT THE CWA AFTER 00Z A COLD FRONT WILL SURGE SOUTH ACROSS THE CWA EARLY TONIGHT. CLEARING SKIES AND CAA PROGGED BEHIND THIS FRONT SUGGESTS THE MET/MAV IS NOT TOO FAR OFF SO WILL STAY CLOSE TO GUIDANCE FOR LOWS TONIGHT. DAYS 2-7... A WARM ADVECTION PATTERN WILL DEVELOP LATE TUESDAY INTO TUESDAY NIGHT AS THE NEXT UPPER SYSTEM APPROACHES. A FEW SHOWERS AND THUNDERSTORMS ARE POSSIBLE, ESPECIALLY IN OUR EASTERN AND NORTHEASTERN COUNTIES WHERE DEEP MOISTURE WILL BE LOCATED. THE SFC FRONT SHOULD BE JUST TO OUR SOUTH, SO SFC BASED HIGH-END SEVERE IS NOT LIKELY. THIS SYSTEM WILL EJECT TO OUR NORTH BY WEDNESDAY AND DRAG A COLD FRONT THROUGH SOUTHWEST KANSAS. THE EXACT TIMING OF THIS FRONT WILL DETERMINE HOW WARM IS GETS. A FASTER FRONTAL MOVEMENT WOULD KEEP 40S/50S IN OUR NORTH WITH 80S IN OUR SOUTH. HOWEVER IF THE FRONT SLOWS, THEN OUR ENTIRE FCST AREA COULD BE IN THE 80S. STORM CHANCES WILL ALSO DEPEND ON THE FRONTAL TIMING. IT APPEARS NOW THAT THE BEST CHANCE WILL BE IN OUR SOUTHEAST WHERE RICH GULF MOISTURE IS MOST LIKELY TO RESIDE. GIVEN THE EXPECTED STRONG SHEAR AND MODERATE TO HIGH CAPE IN OUR SOUTHEAST CORNER, SEVERE WEATHER IS CERTAINLY POSSIBLE. THE NEXT CHANCE OF STORMS WILL BE LATE FRIDAY INTO SATURDAY AS THE NEXT UPPER SYSTEM APPROACHES. && .PRELIMINARY POINT TEMPS/POPS... DDC 45 73 57 83 / 10 0 20 10 GCK 43 71 49 75 / 0 0 20 0 EHA 44 75 53 78 / 0 0 10 0 LBL 45 76 58 82 / 0 0 10 10 HYS 46 68 49 66 / 20 0 30 20 P28 50 77 64 86 / 30 0 20 40 && .DDC WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING UNTIL 7 PM CDT THIS EVENING FOR KSZ074>078- 084>088. RED FLAG WARNING UNTIL 7 PM CDT THIS EVENING FOR KSZ074>078- 084>088. && FN18/24
Hazardous weather outlook, May 10, 4:49 AM CDT, 9 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 449 AM CDT MON MAY 10 2010 KSZ030-031-043>046-061>066-079-111000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-EDWARDS- 449 AM CDT MON MAY 10 2010 /349 AM MDT MON MAY 10 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND NORTH OF THE ARKANSAS RIVER AFTER 12 PM CDT...AS A VERY INTENSE STORM SYSTEM ENTERS SOUTHWEST KANSAS. ATMOSPHERIC INSTABILITY WILL INCREASE BY MIDDAY ALONG WITH LOW LEVEL WIND SHEAR. THESE INGREDIENTS WILL SUPPORT THE DEVELOPMENT OF SUPERCELL THUNDERSTORMS CAPABLE OF HAIL UP TO HALF DOLLAR SIZE AND ISOLATED TORNADOES. THE GREATEST THREAT FOR ISOLATED TORNADOES WILL MOST LIKELY BE ALONG AND NORTH OF THE ARKANSAS RIVER TO THE INTERSTATE 70 CORRIDOR...AND BETWEEN 2 PM AND 6 PM CDT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORM CHANCES WILL INCREASE WEDNESDAY AS A COLD FRONT MOVES INTO WESTERN KANSAS. AT THIS TIME...THE GREATEST THREAT FOR STRONG TO SEVERE STORMS WILL BE ACROSS SOUTH CENTRAL KANSAS MAINLY EAST OF A LARNED TO COLDWATER LINE. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS WILL MOST LIKELY BE NEEDED BEGINNING AROUND NOON CDT TODAY. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC KSZ074>078-084>088-111000- STANTON-GRANT-HASKELL-GRAY-FORD-MORTON-STEVENS-SEWARD-MEADE-CLARK- 449 AM CDT MON MAY 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST KANSAS. .DAY ONE...TODAY AND TONIGHT HIGH WINDS ARE EXPECTED TO DEVELOP DURING THE EARLY AFTERNOON HOURS AS A VERY INTENSE STORM SYSTEM MOVES INTO SOUTHWEST KANSAS. SOUTHWEST WINDS WILL INCREASE TO 35 TO 45 MPH WITH PEAK WIND GUSTS EXCEEDING 60 MPH AT TIMES...ESPECIALLY BETWEEN 2 PM AND 6 PM CDT. A HIGH WIND WARNING IS IN EFFECT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORM CHANCES WILL INCREASE WEDNESDAY AS A COLD FRONT MOVES INTO WESTERN KANSAS. AT THIS TIME...THE GREATEST THREAT FOR STRONG TO SEVERE STORMS WILL BE ACROSS SOUTH CENTRAL KANSAS MAINLY EAST OF A LARNED TO COLDWATER LINE. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS, LAW ENFORCEMENT, AND EMERGENCY MANAGEMENT ARE ENCOURAGED TO REPORT ANY STRUCTURAL WIND DAMAGE SHOULD IT OCCUR LATER THIS AFTERNOON. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC KSZ080-081-089-090-111000- KIOWA-PRATT-COMANCHE-BARBER- 449 AM CDT MON MAY 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORM CHANCES WILL INCREASE WEDNESDAY AS A COLD FRONT MOVES INTO WESTERN KANSAS. AT THIS TIME...THE GREATEST THREAT FOR STRONG TO SEVERE STORMS WILL BE ACROSS SOUTH CENTRAL KANSAS MAINLY EAST OF A LARNED TO COLDWATER LINE. .SPOTTER INFORMATION STATEMENT... && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC UMSCHEID
In the hours before
Local storm report, May 10, 12:53 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1253 PM CDT MON MAY 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM TSTM WND GST 2 N JOHNSON CITY 37.60N 101.75W
05/10/2010 M60.00 MPH STANTON KS EMERGENCY MNGR
&&
18Special weather statement, May 10, 1:14 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 114 PM CDT MON MAY 10 2010 KSZ078-101900- FORD- 114 PM CDT MON MAY 10 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FORD COUNTY... AT 108 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING 6 MILES SOUTHEAST OF ENSIGN... MOVING NORTHEAST AT 45 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THESE STORMS. RESIDENTS IN NORTHWESTERN FORD COUNTY...INCLUDING THE CITIES OF DODGE CITY...FT. DODGE AND WRIGHT...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3790 10017 3790 9962 3759 9994 3759 10021 TIME...MOT...LOC 1814Z 217DEG 39KT 3767 10008 WRIGHT
Local storm report, May 10, 2:02 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
202 PM CDT MON MAY 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 PM NON-TSTM WND GST HOLCOMB 37.99N 100.99W
05/10/2010 M56.00 MPH FINNEY KS BROADCAST MEDIA
REPORT FROM THE KSN WXLAB AT HOLCOMB MIDDLE SCHOOL.
0135 PM NON-TSTM WND GST LIBERAL 37.04N 100.94W
05/10/2010 M61.00 MPH SEWARD KS AWOS
&&
18Local storm report, May 10, 2:13 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
213 PM CDT MON MAY 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM TSTM WND GST 6 E SCOTT CITY 38.48N 100.80W
05/10/2010 E60 MPH SCOTT KS NWS EMPLOYEE
&&
JFINCHLocal storm report, May 10, 2:15 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
215 PM CDT MON MAY 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM NON-TSTM WND GST 2 NW GARDEN CITY 38.00N 100.89W
05/10/2010 E65 MPH FINNEY KS TRAINED SPOTTER
ESTIMATED WIND GUST BETWEEN 60 AND 70 MPH. TWO TO THREE
INCH TREE BRANCHES DOWN.
&&
MSCOTTLocal storm report, May 10, 2:20 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
220 PM CDT MON MAY 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0219 PM HAIL 5 SSW WINDTHORST 37.71N 99.67W
05/10/2010 E1.00 INCH FORD KS PUBLIC
&&
JFINCHThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 3:41 AM CDT | High Wind Warning | DDC | Clark, Finney, Ford, Grant, Gray, Hamilton and 7 more | 15 hr |
| May 10, 12:47 PM CDT | Special Weather Statement | DDC | Hamilton, Kearny | 58 min |
| May 10, 1:14 PM CDT | Special Weather Statement | DDC | Ford | 46 min |
| May 10, 1:47 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Scott | 43 min |
| May 10, 2:14 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman, Kiowa | 46 min |
| May 10, 2:24 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Scott | 28 min |
| May 10, 3:11 PM CDT | Tornado Warning | DDC | Ness | 34 min |
| May 10, 3:16 PM CDT | Tornado Warning | DDC | Barber, Comanche | 29 min |
| May 10, 3:20 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Trego | 40 min |
| May 10, 3:22 PM CDT | Tornado Warning | DDC | Barber, Pratt | 23 min |
| May 10, 3:42 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Pratt | 26 min |
| May 10, 3:46 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Ness, Rush | 44 min |
| May 10, 4:12 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Rush | 33 min |
Nearby
Tornado Warnings in Kansas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.